Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am suffering from severe cough from last 3 months and i am not able yo conceive for this

hi i am 28yrs married women. My TSH level is 7.3 . I had heavy cough( bronchitis ) for past 3 months .I took Tusk -Q(bronchodilator) for one month. After that it was suppressed slowly. If i take fruit juices or any cold items continuously for 3 days, again the cough is increasing. Is it reason for the high level of TSH ? Because of coughing, after having intercourse, I feel like everything is coming out and i am not able to get pregnant . Please advise.
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

You have to take life long treatment for hypothyroidism. You have to get thyroid test at least once 6 months and adjust dose of fertibex.
There is no relation between bronchodilator and high level of TSH. You have allergy to cold and avoid eating cold foods.

Regarding getting pregnant Just relax ;keep dosage of medicines as advised ;you should do intercourse every alternate day from 10th -21st day of start of your cycle in a normal menstrual cycle of 28 days;this will increase chances of getting pregnant.Keep trying and you will get pregnant later if you don't get it in this cycle because prediction is not possible.
All the best.
Answered: Sun, 17 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor